Pacific Journal of Mathematics

Automorphisms on cylindrical semigroups.

Joan Murphy Geramita

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 93-105.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959645

Mathematical Reviews number (MathSciNet)
MR0313443

Zentralblatt MATH identifier
0257.22002

Subjects
Primary: 22A15: Structure of topological semigroups

Citation

Geramita, Joan Murphy. Automorphisms on cylindrical semigroups. Pacific J. Math. 43 (1972), no. 1, 93--105. https://projecteuclid.org/euclid.pjm/1102959645


Export citation

References

  • [1] Bourbaki, General Topology, Addison Wesley, Pub. Co., Reading Mass.
  • [2] T. Bowman, On the Automorphism Groups of Some Types of Compact Semigroups, Ph. D. Thesis, Tulane University, 1970.
  • [3] K. H. Hofmann, and P. S. Mostert, Elements of Compact Semigroups, Charles E. Merrill Books, Inc., Columbus, Ohio. 1966.
  • [4] M. W. Mislove, The Existence of Irr(X),Semigroup Forum, 1 (1970), 243.